图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v42.i7.30
pages 43-53

On Relation between Sets of Solutions of the Main and Extended Problems for Control Problems in Elliptic Equations

Mamed Akhverdy ogly Yagubov
Baku State University (Azerbaijan)
Natavan Shukyur kyzy Asadova
Lyceum with physics and mathematics bias, Baku (Azerbaijan)

ABSTRACT

For the problem of optimal control for processes, described by equations of elliptic type of high order, we introduce the extended problem and investigate relation between sets of solutions of the correspondent boundary value problem. Due to this we prove the theorem of existence of optimal control.


Articles with similar content:

On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi
Generalized Optimal Control for Systems Described by Linear Integro-Differential Equations with Nonnegative Definite Integral Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Andrey V. Anikushyn
Optimal Control of Heat Transfer Process
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Miroslav M. Kopets
Necessary Conditions of the Optimality of the Second Order in Optimal Control Problems Described by the System of Integrodifferential Equations of the Volterra Type
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Kamil Bayramali oglu Mansimov, Misir Jumayil oglu Mardanov
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov